MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA ERGOSTAR CM55; CONNECTOR, AIRWAY (EXTENSION)

DRÄGERWERK AG & CO. KGAA ERGOSTAR CM55; CONNECTOR, AIRWAY (EXTENSION)
Model Number MP01855
Medical Device Problem Codes Fracture (1260); Material Puncture/Hole (1504); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
In the user facility report relating to complaint (b)(4) (mdr report no.9611500-2025-00297), we were informed that the membrane of the ergostar cm55 had ruptured in 9 further cases so that reportedly due to the leak the patient could no longer be ventilated adequately.No injury was reported.
 
Additional Manufacturer Narrative
The investigation is still on going.The results will be provided with a follow-up report.
 
Additional Manufacturer Narrative
In the context of a previous complaint registered under mdr report no.9611500-2025-00297, we were informed that there had been a total of 10 similar incidents involving the ergostar.The ergostar involved in the initial case was sent in for examination, but not those involved in the other reported cases.Therefore, it was not possible to analyze the specific case, so the results of previous investigations were used as the basis for the assessment.It was determined that during the manufacture of the raw hoses, the setting of the guide roller resulted in a thin hose wall, which promoted the formation of tears.The supplier has already corrected the guide roller setting and provided additional training to staff so that they can recognize and avoid this fault in future.During production, the circuits are 100% checked for leaks before packaging and shipping.If the crack in the tube material causes a significant leak, this is detected during the self-test or during operation and an alarm is triggered.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.The field failure rate is subject to permanent monitoring by the responsible product quality board and is rated as acceptable.
 
Event or Problem Description

Brand Name
ERGOSTAR CM55
Common Device Name
CONNECTOR, AIRWAY (EXTENSION)
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key22221100
Report Number9611500-2025-00318
Device Sequence Number8749062
Product Code BZA
UDI-Device Identifier04048675420705
UDI-Public(01)04048675420705
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMP01855
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/02/2025
Supplement Date Received by Manufacturer08/11/2025
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.; NA.
Patient SexUnknown